MathSciNet Relay Station
MathSciNet bibliographic data
MR1346469 60H05 (60G57)
Lebedev, V. A. Fubini's theorem for parameter-dependent stochastic integrals with respect to $L^0$-valued random measures. (Russian) Teor. Veroyatnost. i Primenen. 40 (1995), no. 2, 313--323; translation in Theory Probab. Appl. 40 (1995), no. 2, 285–293 (1996)
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement